MathSciNet Relay Station
MathSciNet bibliographic data
MR1320483 34G20 (34A12 58D25)
Colombo, Giovanni; Garay, Barnabas M. Existence results for infinite-dimensional differential equations without compactness. Rend. Sem. Mat. Univ. Padova 92 (1994), 127–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement